Posted by MarkV (22.214.171.124) on October 01, 2001 at 19:25:55:
In Reply to: prednisone posted by alan on October 01, 2001 at 17:36:37:
High blood pressure
Possible adrenal suppression if taken too long (trust me, this sucks)
Longer term effects can be worse, if this isn't enough
But you may not need much sleep!
As a rule of thumb for/from me, if you are over 30mg for several weeks, you may have trouble with adrenal withdrawl. I went almost 2 months on 30 and had a very hard time stepping down. On the up side, 4-5 hours sleep a night was plenty for me at the time.
Other than that, the stuff works great. Short term (like 6-day) dosages aren't bad. I actually enjoy the pseudo (although weak) 'high' they give me, esp. with the energy rushes when working out - yes, I know its not an anabolic but it still gives you a boost...
Always remember, the longer you take it, the more you're going to have to pay the piper.
By the way, I started Verapamil a couple weeks ago and its worked great for me for the CHs (but I'm back on a pred dose cycle this week for controlling my allergies). 2 steps fwd, 1 step back.
What dosages are you on by the way?
Post a Followup